MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-49-2509
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 07/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): (b)(6), 02-010-03-0325 - logic cr femoral cem, right, sz 2.5.(b)(6), 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 5t.(b)(6), 200-02-35 - three peg patella 35mm.(b)(6), 201-78-15 - holding pin mini sharp point 4 pk.(b)(6), 201-78-81 - 3 trocar, mod.Hex 2pk.(b)(6), 521-78-23 - threaded pin size 2.3 collared.(b)(6), 521-78-23 - threaded pin size 2.3 collared.(b)(6), 521-78-32 - threaded pin size 3.0 collarless.8012018106 a10012 - gps implant kit v2.
 
Event or Problem Description
As reported, approximately 4 years post op initial right tka, this 78 y/o female patient was revised due to poly wear.Liner and patella were exchanged.Patient was last known to be in stable condition following the event.No other patient information/medical history reported.Unable to obtain x-rays.Product not returning - disposed.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of prosthesis wear.A contributing factor to the extent of wear on the tibial insert may have been the result of being packaged in a non-conforming bag for more than 5 years.However, this cannot be confirmed as the device was not returned for evaluation and additional information regarding patient-related conditions or other contributing factors was not provided.Section h11: *the following sections have corrected information: (h6) component code: 734, bearings.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of prosthesis wear.A contributing factor to the extent of wear on the tibial insert may have been the result of being packaged in a non-conforming bag for more than 5 years.However, this cannot be confirmed as the device was not returned for evaluation and additional information regarding patient-related conditions or other contributing factors was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17646555
Report Number1038671-2023-02088
Device Sequence Number18126812
Product Code JWH
UDI-Device Identifier10885862159212
UDI-Public10885862159212
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2021
Device Catalogue Number02-012-49-2509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by Manufacturer12/04/2023
02/13/2025
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date12/19/2023
02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexFemale